Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does Nardil fatigue go away?

Posted by football on April 3, 2007, at 2:22:48

In reply to Re: Does Nardil fatigue go away? football, posted by UgottaHaveHope on April 3, 2007, at 0:03:38

> Football: Now you know why I constantly ask you questions. You are about two weeks ahead of me and I am monitoring everything you go through. Thanks for being so open on the board and feel free to e me directly anytime at sportscarvell@yahoo.com
>
> I will answer below in ALL CAPS
>
>
>
> >
> > 3 questions for you:
> >
> > 1. Is dizziness a major problem with you? Because that's the most significant side-effect I'm currently experiencing. NONE. I HAVE SEVERE FATIGUE, CANT SLEEP AT NIGHT AND SOMETIMES LOSE MY BALANCE WHEN FIRST STANDING UP.
> >
> > 2. Have you considered Provigil for the fatigue? It's done wonders for my fatigue and I honestly can not recommend it enough. Only negative is the price. NO, BECAUSE IM AFRAID PROVIGIL WOULD GIVE ME MORE ANXIETY, WHICH IS THE ONLY REASON I AM TRYING NARDIL.
> >
> > 3. Why don't you just add something like Ambien for your insomnia? It does the trick for me! SEROQUEL IS THE BEST MED I HAVE EVER TAKEN FOR INSOMNIA. UNFORTUNATELY, IT IS MAKING ME MORE TIRED IN COMBINATION WITH NARDIL, BUT HOPEFULLY THAT WILL GO AWAY IN TIME.
>
>

interesting that you report no dizziness. I'm trying to remember if I experienced it at the dose you're taking, or if it only got significant when I increased to 70 MG day... I think, but I'm not certain that it started to appear at 70 MG, so just a warning for you to be prepared when you increase your dose.

In regards to Provigil and anxiety, while it has been proven to occasionally increase anxiety, this is quite rare and occurs is only 5% of users.

http://www.rxlist.com/cgi/generic/modafinil_ad.htm

If you're one of the unlucky ones who does experience anxiety, then just quit the drug. But if your fatigue is significant, it's seems worth the small risk.

"SEROQUEL IS THE BEST MED I HAVE EVER TAKEN FOR INSOMNIA. UNFORTUNATELY, IT IS MAKING ME MORE TIRED IN COMBINATION WITH NARDIL, BUT HOPEFULLY THAT WILL GO AWAY IN TIME."

I'm confused. I've never been on Seroquel, so would you mind telling me a little about it?

Oh, and feel free to ask me questions whenever you want!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:football thread:746362
URL: http://www.dr-bob.org/babble/20070402/msgs/746461.html